# SDR IPXA2M74235

- Difficulty date: June 16, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 70,476 hours, 11,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75583
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E EXTERIOR SKIN CHAFED BY CONTACT WITH NR 8 SLAT BETWEEN STA XOS1185 & XORS 1093 CANTED.  REPAIRED LT WING FIXED L/E EXTERIOR SKIN BETWEEN STA XOS1185 & XORS 1093 CANTED IAW STA SA EA 011-5730-01-A4024, REV IR & EO MD11-5730- 47778-A, FAA 8100-9.
